# SDR CALA2022090502279

- Difficulty date: September 5, 2022
- Submitted: September 5, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A300*
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Part number: NA
- Condition: Corroded
- Location: Fr67-68 & Str23l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION LOWER SILL FR67 TO FR68 AND STR23L IN PASSENGER CABIN. PERFORMED PERMANENT REPAIR ON LOWER SILL LOC. AT FR.67 TO FR.68 W:1.971IN NOMINAL THICKNESS ON AREA IS 0.315 IN IAW SRM A320 THIS REPAIR CATEGORY A, PERFORMED DETAIL VISUAL INSPECTION ON AND STR. 23L IN PASSENGER CABIN IAW EA  #53-0329-22 PART #1, 53-41-14-283-002 FIGURE 002, SHEET 01, ULTRASONIC INSPECTION AREAS NO FOUND ADITTIONAL CORROSION. THRU PART #8 COVER REVISIONO #0 AND EC/RA #5315-01178, MEASURES DONE ASPER NTM 51-10-04 PERFORMED EDDY CURRENT INSPECTION ON ON REWORKED AREAS ARE P1L: 2.884 IN W=1.160IN P2L" 2427IN REWORKED AREA ASPER NTM 51-10-08 AND CRACK INDICATION NOT FOUND
